# SDR AALA20020766

- Difficulty date: May 25, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHT AT 29 H/J INOPERATIVE.  REPINNED EMERGENCY ESCAPE PATH LIGHT CONNECTOR AT SEAT 29 H/J.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
